# SDR FDEA201101130169

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757222
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: None
- Location: Nr3 Slat
- Component: Slat
- Component part number: 114N4004165A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR3 L/E SLAT UPPER SURFACE WS 509.5 HAS A TEMP REPAIR. (CURRENT SRM REQUIRES   PERM REPAIR AT C-CHECK) REPAIRED NR3 SLAT ASSY IAW SRM 57-43-02, REPAIR NR1.  FINAL REPAIR DIMENSIONS ARE 3" DIAMETER.  THE SLAT PN IS: 114N4004-165A, SN: A1-0122.  THE REPAIR WAS PERFORMED AT WS 509.5. REF EA F-5750-143245, FOR TRACKING.  MAJOR REPAIR.
